International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 695952 | 8 pages | https://doi.org/10.1155/S0161171200001587

A general existence principle for fixed point theorems in D-metric spaces

Received13 Apr 1998
Revised22 Jul 1998

Abstract

We establish two general principles for fixed point theorems in D-metric spaces, and then show that several theorems in D-metric spaces follow as corollaries of these general principles.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

85 Views | 576 Downloads | 3 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.